MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8MM TI CANNULATED TIBIAL NAIL-EX/315MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8MM TI CANNULATED TIBIAL NAIL-EX/315MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.004.243S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted date: remained implanted to the date; as such explant date is not applicable.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient experienced discomfort due to a tibial nail prominence in the knee and delayed union.An exchange nail will be done on (b)(6) 2018.This report is for one (1) 8mm ti cannulated tibial nail-ex/315mm-sterile.This is report 1 of 3 for complaint (b)(4).

Brand Name
8MM TI CANNULATED TIBIAL NAIL-EX/315MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8042881
Report Number2939274-2018-54856
Device Sequence Number1302294
Product Code JDS
UDI-Device Identifier10886982083616
UDI-Public(01)10886982083616
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number04.004.243S
Device Catalogue Number04.004.243S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2018
Initial Report FDA Received Date11/06/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;